Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Apr 27, 2016, 1:21 AM CDT for Anderson County, Leon County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 1:21 AM CDT (06:21 UTC)
- Expired
- Apr 27, 2016, 2:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
Counties Anderson County, TX, Leon County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 179 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2622 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 11.0
The text
As transmitted.
954
WWUS84 KFWD 270621
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CDT WED APR 27 2016
TXZ135-147-148-161-162-270715-
ANDERSON TX-LIMESTONE TX-LEON TX-FREESTONE TX-HENDERSON TX-
121 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LIMESTONE...
ANDERSON...SOUTHEASTERN HENDERSON...CENTRAL FREESTONE AND LEON
COUNTIES UNTIL 215 AM CDT...
AT 120 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTH OF TRINIDAD TO 6 MILES SOUTHEAST
OF FAIRFIELD LAKE STATE PARK TO 13 MILES WEST OF BUFFALO. MOVEMENT
WAS SOUTHEAST AT 35 MPH.
PEA SIZED HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PALESTINE...BUFFALO...ELKHART...FRANKSTON...BERRYVILLE...CENTERVILLE...
COFFEE CITY...FAIRFIELD LAKE STATE PARK...JEWETT...OAKWOOD AND POYNOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3154 9565 3150 9574 3146 9575 3134 9566
3127 9573 3116 9573 3114 9577 3139 9641
3171 9610 3198 9613 3201 9605 3208 9607
3210 9612 3213 9546 3205 9542 3185 9545
3182 9540 3176 9540 3168 9528 3161 9526
TIME...MOT...LOC 0620Z 287DEG 31KT 3201 9607 3170 9603 3143 9629
$$
BAINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Apr 26, 11:49 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 26, 11:49 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1149 PM CDT TUE APR 26 2016 .AVIATION... THE ONLY AVIATION WEATHER CONCERN WILL BE THUNDERSTORMS IN WACO BETWEEN 06Z AND 08Z. OTHERWISE...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THROUGH WEDNESDAY EVENING WITH MOSTLY CLEAR SKIES ON WEDNESDAY. THE WIND WILL BE VARIABLE OVERNIGHT BUT GENERALLY FROM THE SOUTH TO WEST AT SPEEDS LESS THAN 10 KNOTS. A WEST WIND WILL BECOME MORE ESTABLISHED ON WEDNESDAY AT SPEEDS BETWEEN 8 AND 14 KNOTS. WIND SPEEDS WILL DECREASE LATE IN THE DAY AND BECOME MORE NORTHWESTERLY AROUND SUNSET AT SPEEDS BELOW 10 KNOTS. && .UPDATE... WILL SEND OUT A QUICK UPDATE TO EXPIRE THE TORNADO WATCH AND UPDATE POPS AND WEATHER. 79 && .PREV DISCUSSION... /ISSUED 351 PM CDT TUE APR 26 2016/ THE UPPER LEVEL LOW THAT WILL CONTRIBUTE TO TONIGHT'S SEVERE WEATHER EVENT HAS BEEN MOVING NORTH TODAY AND IS NOW CENTERED IN WYOMING. A LOBE OF VORTICITY IS PIVOTING AROUND THE BASE OF THE TROUGH SPREADING LIFT ACROSS THE TEXAS PANHANDLE AND WEST TEXAS. THIS LIFT WAS NOTED AS AN EXPANDING CUMULUS FIELD AND AT 3 PM ONLY ONE STORM NEAR MIDLAND HAD DEVELOPED. AT THE SURFACE...THE DRYLINE IS LOCATED ALONG A LINE FROM VERNON TO SWEETWATER TO OZONA. THE 18Z SOUNDING FROM KDFW SHOWED A STOUT CAP WAS STILL IN PLACE ACROSS NORTH AND CENTRAL TEXAS. IT IS EXPECTED TO TAKE ANOTHER FEW HOURS BEFORE THE LIFT OVERSPREADS THE DRYLINE ENOUGH TO BREAK THE CAP AND ALLOW STORMS TO FORM. THE MOST LIKELY LOCATION FOR STORM DEVELOPMENT IS STILL NEAR A LINE FROM WICHITA FALLS TO SAN ANGELO. WHEN INITIATION OCCURS...EXPECT STORMS TO DEVELOP QUICKLY AND QUICKLY BECOME SEVERE WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS...AND POTENTIALLY A FEW TORNADOES. I AM NOT GOING TO SPEND A LOT OF TIME TALKING ABOUT TONIGHT'S EVENT AS THE LATEST THINKING IS STILL VERY CLOSE TO THE MORNING UPDATE WITH STORMS BEGINNING TO AFFECT OUR WESTERN COUNTIES BETWEEN 4-6 PM. WE HAVE BETTER CONFIDENCE THAT THE STORMS THAT FORM NEAR THE DRYLINE WILL BE THE ONES THAT MERGE INTO A SQUALL LINE THAT MOVES EAST OVERNIGHT. WITH THE SQUALL LINE...THE MAIN THREATS WILL BE DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES. ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE. SHORT TERM UPDATES CAN NOW BE BEST OBTAINED ON OUR SOCIAL MEDIA FEEDS AND GRAPHICS ON OUR WEBPAGE. HI-RES GUIDANCE IS IN PRETTY GOOD AGREEMENT THE LINE OF STORMS WILL LIKELY BE OUT OF OUR CWA BEFORE DAYBREAK WEDNESDAY BUT WILL LINGER LOW POPS IN OUR EASTERN AND SOUTHEASTERN COUNTIES WEDNESDAY MORNING TO ACCOUNT FOR ANY DELAY IN THE TIMING. THE REMAINDER OF WEDNESDAY SHOULD BE DRY WITH CLEARING SKIES AND AFTERNOON TEMPERATURES IN THE LOW TO MID 80S. ON THURSDAY...SOUTH FLOW WILL RETURN BRINGING HIGHER LOW LEVEL MOISTURE BACK NORTH IN ADVANCE OF THE NEXT UPPER LEVEL TROUGH THAT WILL BE MOVING ACROSS THE SOUTHWESTERN CONUS. THURSDAY LOOKS LIKE A DRY DAY BUT THURSDAY NIGHT AND FRIDAY ARE SHAPING UP FOR ANOTHER ROUND OR POSSIBLY TWO OF SEVERE STORMS. ON THURSDAY NIGHT...A WARM FRONT WILL MOVE NORTH ACROSS THE REGION AS A SURFACE LOW MOVES INTO WEST TEXAS. ISENTROPIC LIFT ACROSS THE REGION IS EXPECTED TO BE STRONG ENOUGH TO FORCE CONVECTION EVEN THOUGH THE BEST LIFT WITH THE UPPER LEVEL SYSTEM WILL STILL BE WEST OF THE REGION. LAPSE RATES WILL BE STEEP ENOUGH TO SUPPORT THUNDERSTORMS AND A COMBINATION OF ELEVATED INSTABILITY AND DEEP LAYER SHEAR SUPPORTS THE POTENTIAL FOR ELEVATED SEVERE STORMS. OUR ENTIRE AREA IS ALREADY OUTLOOKED IN A SEVERE WEATHER MARGINAL OR SLIGHT RISK AREA BY SPC WITH THE SLIGHT RISK AREA COVERING THE NORTHERN HALF OF OUR CWA. THE MAIN LIFT AREA AND GENERAL LOCATION OF STORMS WILL LIKELY BE SHIFTING NORTH THROUGH THE NIGHT AS THE WARM SECTOR ALSO ADVANCES NORTH. FOR THE OVERNIGHT PERIOD...KEPT POPS AT 30-40 PERCENT AS THE NAM LIFTS THE WARM FRONT NORTH VERY QUICKLY WHICH MAY RESULT IN A DRIER OVERNIGHT PERIOD FOR NORTH AND CENTRAL TEXAS. THE SEVERE THREAT DOES NOT END THURSDAY NIGHT/FRIDAY MORNING AS THE UPPER LEVEL TROUGH WILL BE MOVING INTO THE PLAINS LATE FRIDAY. ON FRIDAY AFTERNOON...THE DRYLINE WILL BE MOVING EAST ACROSS THE STATE AND THE SET-UP FAVORS ANOTHER DRYLINE SEVERE STORM EVENT WITH STORMS FORMING ON THE DRYLINE AND MOVING EAST DURING THE EVENING AND OVERNIGHT HOURS. WE ARE NOT SAYING THE IMPACTS OR OUTLOOK WITH FRIDAY'S SEVERE STORM EVENT WILL BE AS HIGH AS TONIGHT'S ROUND OF STORMS...THERE ARE STILL SEVERAL DAYS TO REFINE THE PARAMETERS FOR FRIDAY/FRIDAY NIGHT. THE POTENTIAL FOR RAIN AND POSSIBLY SEVERE STORMS MAY CONTINUE ON SATURDAY AS THE BASE OF THE UPPER LEVEL TROUGH MOVES THROUGH THE SOUTHERN PLAINS AND A FRONT MOVES SOUTH ACROSS THE REGION. THE FORECAST FOR SATURDAY AND BEYOND IS MUDDY AT THIS TIME DUE TO DISCREPANCIES BETWEEN THE MODELS. THE GFS INDICATES ANOTHER ROUND OF RAIN/STORMS EARLY NEXT WEEK AS A TROUGH MOVES THROUGH THE PLAINS BUT THE ECMWF IS LESS AMPLIFIED AND QUIETER OVERALL EARLY NEXT WEEK. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 64 85 61 86 67 / 80 5 5 10 40 WACO 63 85 60 85 69 / 70 20 5 10 30 PARIS 64 81 58 84 64 / 70 20 5 5 40 DENTON 59 83 56 85 66 / 80 5 5 5 40 MCKINNEY 61 82 56 85 65 / 80 10 5 5 40 DALLAS 64 85 62 86 67 / 80 10 5 10 40 TERRELL 65 83 58 86 67 / 70 20 5 5 40 CORSICANA 65 84 63 86 69 / 70 20 5 10 40 TEMPLE 61 85 63 86 69 / 60 20 10 10 30 MINERAL WELLS 55 84 56 85 65 / 70 0 5 10 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/79
Hazardous weather outlook, Apr 26, 10:40 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1040 PM CDT TUE APR 26 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280345- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1040 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS NORTH AND CENTRAL TEXAS THROUGH THE OVERNIGHT HOURS. STRAIGHT LINE WINDS WILL BE THE PRIMARY HAZARD. HOWEVER...ONE INCH HAIL AND AN ISOLATED TORNADO WILL STILL BE POSSIBLE. ONCE THE LINE MOVES THROUGH YOUR AREA...STORM CHANCES WILL BE DONE FOR THE NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN IN AN ACTIVE PATTERN INTO EARLY NEXT WEEK. STORM CHANCES RETURN TO NORTH TEXAS LATE THURSDAY NIGHT AND CONTINUE THROUGH SATURDAY NIGHT. SEVERE WEATHER IS EXPECTED DURING THIS TIME...ESPECIALLY THURSDAY NIGHT AND DURING THE DAY FRIDAY. ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED ACROSS NORTH TEXAS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED ACROSS NEARLY ALL OF NORTH AND CENTRAL TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, Apr 26, 10:38 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND GST SHERMAN 33.63N 96.57W
04/26/2016 M90 MPH GRAYSON TX AMATEUR RADIO
SPOTTER REPORTS WIND GUST OF 90 MPH IN SHERMANLocal storm report, Apr 26, 11:06 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HAIL GARLAND 32.92N 96.63W
04/26/2016 E0.88 INCH DALLAS TX TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED BY SPOTTER AT I-30 AND BOBTOWN
IN GARLAND.Special weather statement, Apr 27, 12:03 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT WED APR 27 2016
TXZ156-270530-
LAMPASAS TX-
1203 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMPASAS COUNTY
UNTIL 1230 AM CDT...
AT 1202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF LAMPASAS...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...NIX...LAMPASAS AND KEMPNER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.
LAT...LON 3112 9841 3118 9798 3107 9791 3104 9791
3103 9796 3103 9840
TIME...MOT...LOC 0502Z 268DEG 28KT 3104 9831
BAINSpecial weather statement, Apr 27, 12:20 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 AM CDT WED APR 27 2016
TXZ122-135-270615-
VAN ZANDT TX-HENDERSON TX-
1220 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT AND NORTHEASTERN
HENDERSON COUNTIES UNTIL 115 AM CDT...
AT 1219 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF PURTIS CREEK STATE PARK...OR 11 MILES NORTHEAST OF GUN
BARREL CITY...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GUN BARREL CITY...CANTON...WILLS POINT...GRAND SALINE...MABANK...CHANDLER...
VAN...EDGEWOOD...BROWNSBORO...EUSTACE...FRUITVALE...EDOM...PURTIS CREEK
STATE PARK...PAYNE SPRINGS AND MURCHISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
&&
LAT...LON 3226 9547 3225 9547 3224 9549 3226 9608
3275 9607 3275 9571 3271 9566 3272 9564
3271 9561 3268 9559 3248 9560 3242 9551
3239 9550 3235 9545 3233 9546 3229 9545
TIME...MOT...LOC 0519Z 273DEG 41KT 3247 9604
STALLEYSpecial weather statement, Apr 27, 1:14 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 AM CDT WED APR 27 2016
TXZ158-270730-
BELL TX-
114 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BELL COUNTY UNTIL 230 AM
CDT...
AT 113 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF HARKER HEIGHTS...MOVING EAST AT 20 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE... SOUTH TEMPLE...HARKER
HEIGHTS...BELTON...SALADO...LITTLE RIVER-ACADEMY...
BARTLETT...ROGERS AND HOLLAND.
LAT...LON 3087 9762 3091 9782 3105 9791 3104 9711
3099 9707 3089 9726 3075 9732
TIME...MOT...LOC 0613Z 284DEG 18KT 3095 9773
BAINSpecial weather statement, Apr 27, 1:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CDT WED APR 27 2016
TXZ135-147-148-161-162-270715-
ANDERSON TX-LIMESTONE TX-LEON TX-FREESTONE TX-HENDERSON TX-
121 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LIMESTONE...
ANDERSON...SOUTHEASTERN HENDERSON...CENTRAL FREESTONE AND LEON
COUNTIES UNTIL 215 AM CDT...
AT 120 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTH OF TRINIDAD TO 6 MILES SOUTHEAST
OF FAIRFIELD LAKE STATE PARK TO 13 MILES WEST OF BUFFALO. MOVEMENT
WAS SOUTHEAST AT 35 MPH.
PEA SIZED HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PALESTINE...BUFFALO...ELKHART...FRANKSTON...BERRYVILLE...CENTERVILLE...
COFFEE CITY...FAIRFIELD LAKE STATE PARK...JEWETT...OAKWOOD AND POYNOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3154 9565 3150 9574 3146 9575 3134 9566
3127 9573 3116 9573 3114 9577 3139 9641
3171 9610 3198 9613 3201 9605 3208 9607
3210 9612 3213 9546 3205 9542 3185 9545
3182 9540 3176 9540 3168 9528 3161 9526
TIME...MOT...LOC 0620Z 287DEG 31KT 3201 9607 3170 9603 3143 9629
BAINThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Young | 60 min |
| Apr 26, 7:11 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Apr 26, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 58 min |
| Apr 26, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 63 min |
| Apr 26, 8:00 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 60 min |
| Apr 26, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 42 min |
| Apr 26, 8:19 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 56 min |
| Apr 26, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 62 min |
| Apr 26, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 59 min |
| Apr 26, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 50 min |
| Apr 26, 8:46 PM CDT | Tornado Warning | FWD | Cooke | 44 min |
| Apr 26, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 58 min |
| Apr 26, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 57 min |
| Apr 26, 9:58 PM CDT | Tornado Warning | FWD | Grayson | 32 min |
| Apr 26, 10:10 PM CDT | Tornado Warning | FWD | Grayson | 18 min |
| Apr 26, 10:18 PM CDT | Tornado Warning | FWD | Fannin, Grayson | 11 min |
| Apr 26, 10:51 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 54 min |
| Apr 26, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 60 min |
| Apr 27, 12:03 AM CDT | Special Weather Statement | FWD | Lampasas | 27 min |
| Apr 27, 12:20 AM CDT | Special Weather Statement | FWD | Van Zandt | 55 min |
| Apr 27, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 64 min |
| Apr 27, 12:39 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Rains, Van Zandt | 47 min |
| Apr 27, 1:14 AM CDT | Special Weather Statement | FWD | Bell | 76 min |
| Apr 27, 2:19 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 27, 2:49 AM CDT | River Flood Warning | FWD | Collin | 24 hr |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.